# SDR SWAA012723

- Difficulty date: October 1, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 48,757 hours, 47,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND OVERHEAD BIN BULLNOSE EMERGENCY EXIT LIGHT LENS MISSING AT ROW 3B.                    INSTALLED LENS PER MM.
